# SDR QXEA200601389

- Difficulty date: May 23, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 20,112 hours, 29,082 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 FITTING FOR UPPER OUTBOARD LEADING EDGE 511AL NUT PLATE ON LEFT HAND FRONT SPAR IS CRACKED.  REPAIRED IAW DHC-8-200 SRM 20-14-01-993-001, 51-40-11 AND 51-40-00.
